# SDR TRAX200600051

- Difficulty date: April 11, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 4,685 hours, 3,017 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXIT AND OPEN PLACARD WORN.
